MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CPS AIM SL SUBSELECTOR, SUB-ACU VALVE; CATHETER

ST. JUDE MEDICAL, INC. CPS AIM SL SUBSELECTOR, SUB-ACU VALVE; CATHETER
Model Number DS2N021-59
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an implant procedure for a left ventricular (lv) lead, the stylet for the lv lead caused a dissection of the coronary sinus.A different vein was used to complete the implant of the lv lead.The patient was stable.

Brand Name
CPS AIM SL SUBSELECTOR, SUB-ACU VALVE
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8209944
Report Number2017865-2018-19625
Device Sequence Number19249956
Product Code DQY
UDI-Device Identifier05414734218023
UDI-Public05414734218023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberDS2N021-59
Device Catalogue NumberDS2N021-59
Device Lot Number5597057
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;